# SDR AALA202403079455

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 77,073 hours, 31,515 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Green System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE FLIGHT CREW ABORTED THE APPROACH INTO MZT DUE TO A LOSS OF THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW REPORTED THAT THE GREEN HYDRAULIC QUANITY WENT TO ZERO DURING FINAL APPROACH WITH THE GEAR DOWN AND FLAPS WERE SELECTED TO FULL BUT ONLY WENT TO FLAPS 3. HYDRAULIC QUANTITY AND PRESSURE WERE AT ZERO. THE FLIGHT CREW WAS UNABLE TO RETRACT THE FLAPS ON GO AROUND AFTER HYDRAULIC LOSS. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND SAFELY LANDED AT MZT WHERE THE AIRCRAFT WAS TOWED TO THE HARDSTAND FOR THE PASSENGER TO DEPLANE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
